MathSciNet Relay Station
MathSciNet bibliographic data
MR241605 28.80 (53.00)
Brothers, John E. The $(\varphi ,\,k)$ rectifiable subsets of a homogeneous space. Acta Math. 122 1969 197–229.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement